# SDR AALA202509229048

- Difficulty date: September 18, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 73,388 hours, 34,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FLIGHT AT FL370,  ONE HOUR INTO FLIGHT, FA NOTICED STRONG DIRTY SOCK ODOR IN AFT L LAVATORY.  ODOR DISSIPATED AFTER 20 MINUTES.   (OPEN)
